# SDR AALA20021589

- Difficulty date: November 2, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
